# SDR VNAA0305005

- Difficulty date: May 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 18,174 hours, 15,673 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RIGHT HAND AC VOLT FAIL INDICATION AND ABORTED TAKEOFF.  WHILE TAXIING TO THE GATE THE INDICATION CLEARED AND THE CREW CALLED MAINTENANCE CONTROL.  THE CREW WAS THEN INSTRUCTED TO ATTEMPT ANOTHER TAKEOFF AND DEPARTED WITH NO FURTHER INCIDENTS.
